Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHautphenne, S.-
dc.contributor.authorLatouche, G.-
dc.contributor.authorNguyen, G.-
dc.identifier.citationAnnals of Actuarial Science, 2014; 8(1):79-98-
dc.description.abstractMatrix-form Poisson probability distributions were recently introduced as one matrix generalization of Panjer distributions. We show in this paper that under the constraint that their representation is to be nonnegative, they have a physical interpretation as extensions of PH distributions, and we name this restricted family Phase-type Poisson. We use our physical interpretation to construct an EM algorithm-based estimation procedure.-
dc.description.statementofresponsibilitySophie Hautphenne, Guy Latouche, Giang T. Nguyen-
dc.publisherInstitute and Faculty of Actuaries-
dc.rights© Institute and Faculty of Actuaries 2013-
dc.subjectPanjer’s algorithm; generalized Panjer distributions; compound distributions; EM algorithm; minimal variance; PH-Poisson-
dc.titleOn the nature of Phase-type Poisson distributions-
dc.typeJournal article-
dc.relation.grant–ULB 5-
Appears in Collections:Aurora harvest 3
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.